Menu
Cart 0
Panadol Rapid, Paracetamol Pain Relief 20 Caplets

Panadol Rapid, Paracetamol Pain Relief 20 Caplets

  • $599
  • Save $2


Panadol Rapid Caplets X 20 contains sodium bicarbonate, enabling it to be absorbed twice as fast as regular Panadol Tablets and helping you get back to the things you enjoy, fast.

Active Ingredients:

Paracetamol 500mg

Directions:

Adults and children 12 years & over: 1-2 tablets every 4-6 hours as required.
Do not exceed 4g of paracetamol per 24 hours.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

 CPP


We Also Recommend